# SDR ASAA0956851

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,231 hours, 3,034 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0528
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 10,238 hours, 3,035 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB (AT 280FL) NR 2 THROTTLE INCREASED "A/T LIM" LIGHT APPEARED ON ENG PRI DISPLAY UNIT N1 RPM INCREASED TO AT 100 PERCENT DISCONNECTED AUTO THROTTLE.  MANUALLY REPOSITIONED THROTTLES.  RECONNECTED AUTO THROTTLE AND PROBLEM REOCCURRED DISC A/T MOVED THROTTLES MANUALLY EVERYTHING ELSE NORMAL CONTINUED TO PDX.  PERFORMED AUTO THROTTLE BITE IAW FIM 22 31 TASK 801.  FAULTED EEC.  PERFORMED EEC BITE 73 00 TASK 801 FAULTED EEC NOT ENERGIZING ALT VOLTAGE.  FIM 73 27 TASK 805 EEC FAULTED.  REPLACED NR 2 ENG EEC IAW MM 73 21 60 000 801 F00.  ALL TESTS PASS OPS CHECK GOOD.
